# SDR ASAA0180064

- Difficulty date: February 13, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, FOUND CORROSION ON RIGHT CARGO TRACK AT FS 1212-1322 IN AFT CARGO BAY.  REMOVED AND REPLACED CORRODED CARGO TRACK.  (M)
